MAUDE Adverse Event Report: Maquet Cardiovascular LLC VasoView Hemopro 3; Electrosurgical, Cutting & Coagulation & Accessories

Maquet Cardiovascular LLC VasoView Hemopro 3; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VH-6000
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using the vasoview hemopro 3, after completing the radial artery harvest, they unplugged and moved the hemopro 3 kit to begin the vein harvest.They plugged the hemopro 3 plug into the power unit.After a minute or so, the hemopro 3 started to produce a lot of smoke.(the tips were closed and within the sheath when it began producing smoke.) the sheath is the white handle of the kit where the hemopro3 is inserted down the shaft.The hemopro 3 was unplugged and taken off the field.They used the same device for both the radial artery and vein harvest.They were keeping the jaws clean after moving from the radial artery to the vein harvest.The defective device was inspected prior to use.The smoke was not noticed while cauterizing the branches.Two different power supplies were used, one for the vein harvest and one for the radial artery harvest.The power supply was tested by biomed.When smoking with no one touching it there was no sound.Power supply light was on.Cable led not sure.A device pre-test (activating the device on wet gauze) was not performed prior to use on the patient.There was no resistance noted while inserting the harvesting tool into the cannula.The hp3 power supply had been previously used with other hp3 devices prior to testing.There were no attempts to change out the hemopro 3 power supply.A new device was used instead.When the new device was plugged in, there were no issues.The smoke is coming from the hemopro3 jaws.There was no delay.There was no patient harm.
 
Additional Manufacturer Narrative
(b)(4) the device has been returned to the factory and will be evaluated.A supplemental report will be submitted when the evaluation is completed.

Brand Name
VasoView Hemopro 3
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50817602
Report Number2242352-2026-0000817
Device Sequence Number10152132
Product Code GEI
UDI-Device Identifier00607567701274
UDI-Public(01)00607567701274(10)3000560822(17)280512
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K251238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-6000
Device Catalogue NumberVH-6000
Device Lot Number3000560822
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
None
Patient Age77 YR
Patient SexMale
Patient Weight158 LB